MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PRIMAPORE ADHESIVE 8X10CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. PRIMAPORE ADHESIVE 8X10CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Catalog Number 66000317
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that a primapore adhesive 8x10cm ctn 20 arrived bent and open with contents exposed, so it was unsterile.As no case was involved, there was not any patient involved.
 
Additional Manufacturer Narrative
H3, h6: the product/packaging was not returned for evaluation; therefore, a product analysis could not be performed.However, the provided image was reviewed and revealed a bent and opened carton box.The review of the production records showed no manufacturing issues that could have contributed to the reported incident.No similar events were found in the complaint history, therefore this would suggest it is an isolated event.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.A historical review concluded that there have been no previous escalated actions for the part number and failure mode reported.The supplier stated that, the evidence suggests that there were no sufficient padding materials during shipment.As a result, the products inside likely experienced vibration, impact, or dropping during transit, resulting in bend and deformed minimum sales unit boxes and contents exposed upon receipt by the end customer.At this time, there is no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.

Brand Name
PRIMAPORE ADHESIVE 8X10CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22552322
Report Number8043484-2025-00074
Device Sequence Number4021272
Product Code KGX
UDI-Device Identifier05000223420239
UDI-Public5000223420239
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66000317
Device Lot Number2316B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date07/20/2025
Supplement Report FDA Received Date10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown